Alert archive / Indiana / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 2, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Mar 15, 2025, 1:47 AM EDT for 4 counties in Indiana. It was in force for 43 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 15, 2025, 1:47 AM EDT (05:47 UTC)
- Expired
- Mar 15, 2025, 2:30 AM EDT
- In force
- 43 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 0.88 in
- Wind
- 70.0 mph
Counties Fountain County, IN, Parke County, IN, Vermillion County, IN, Vigo County, IN
The radar
The Indianapolis radar (KIND), 92 km from the middle of the area, began a volume at 05:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 15, 2:14 AM EDT | TORNADO | Mecca, IN | EF-1 tornado with peak wind of 110 MPH, path length of 2.66 miles, and a max width of 75 yards. Destroyed a small garage. Severely damaged a 150 year old barn. |
| Mar 15, 2:16 AM EDT | TSTM WND DMG | 1 Nne Mecca, IN | Extensive tree damage, barn damage, road shutdown from being impassable. |
| Mar 15, 2:17 AM EDT | TSTM WND DMG | 3 W Rockville, IN | reports of tree damage. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 29 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 14, 9:02 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.8 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 99 J/kg
- Mixed-layer CIN
- -343 J/kg
- Mixed-layer LCL
- 2530 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 360 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
696
WUUS53 KIND 150547
SVRIND
INC045-121-165-167-150630-
/O.NEW.KIND.SV.W.0002.250315T0547Z-250315T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Indianapolis IN
147 AM EDT Sat Mar 15 2025
The National Weather Service in Indianapolis has issued a
* Severe Thunderstorm Warning for...
Northern Vigo County in west central Indiana...
Southwestern Fountain County in west central Indiana...
Western Parke County in west central Indiana...
Vermillion County in west central Indiana...
* Until 230 AM EDT.
* At 147 AM EDT, a severe thunderstorm was located 8 miles east of
Kansas, or 8 miles southwest of Paris, moving northeast at 65 mph.
HAZARD...70 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Newport, Fontanet, Blanford, West Terre Haute, Shepardsville,
Universal, Seelyville, Mecca, Rosedale, Lodi, Clinton, Dana,
Rockville, Cayuga, Montezuma, Turkey Run State Park, Yeddo, Terre
Haute, North Terre Haute, and Fairview Park.
This includes Interstate 70 between mile markers 1 and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
A Tornado Watch remains in effect until 400 AM EDT for west central
Indiana.
&&
LAT...LON 3994 8753 4007 8720 3952 8720 3952 8724
3941 8724 3937 8753
TIME...MOT...LOC 0547Z 232DEG 57KT 3952 8779
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.88 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
ME1 follow-up statement
018
WWUS53 KIND 150607
SVSIND
Severe Weather Statement
National Weather Service Indianapolis IN
207 AM EDT Sat Mar 15 2025
INC045-121-165-167-150630-
/O.CON.KIND.SV.W.0002.000000T0000Z-250315T0630Z/
Vigo IN-Fountain IN-Parke IN-Vermillion IN-
207 AM EDT Sat Mar 15 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM EDT
FOR NORTHWESTERN VIGO...SOUTHWESTERN FOUNTAIN...WESTERN PARKE AND
VERMILLION COUNTIES...
At 207 AM EDT, a severe thunderstorm was located near Clinton, or 18
miles northeast of Paris, moving northeast at 65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Newport, Blanford, Shepardsville, Universal, Mecca, Lodi, Clinton,
Dana, Rockville, Cayuga, Montezuma, Turkey Run State Park, Yeddo,
Fairview Park, Kingman, Bloomingdale, and Sandford.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 400 AM EDT for west central
Indiana.
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3968 8720 3952 8753 3994 8753 4007 8720
TIME...MOT...LOC 0607Z 229DEG 55KT 3976 8739
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...70 MPH
$$
MEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 14, 11:47 PM EDT, 2 hours earlier. Its key messages:
- Threat for fast-moving severe thunderstorms with damaging winds and isolated tornadoes late tonight into early Saturday
- Additional threat for a few strong to severe storms late Saturday afternoon and evening across southeast counties
- Strong gradient winds likely this afternoon through Saturday with frequent gusts up to 40 MPH this afternoon, 45 to 55 MPH tonight, and 40 to 50 MPH Saturday
- Rainfall totals of 1 to 1.5 inches with locally higher amounts tonight through Saturday night may produce localized flooding
Area forecast discussion, Mar 14, 11:47 PM EDT, 2 hours before
Area Forecast Discussion National Weather Service Indianapolis IN 1147 PM EDT Fri Mar 14 2025 .KEY MESSAGES... - Threat for fast-moving severe thunderstorms with damaging winds and isolated tornadoes late tonight into early Saturday - Additional threat for a few strong to severe storms late Saturday afternoon and evening across southeast counties - Strong gradient winds likely this afternoon through Saturday with frequent gusts up to 40 MPH this afternoon, 45 to 55 MPH tonight, and 40 to 50 MPH Saturday - Rainfall totals of 1 to 1.5 inches with locally higher amounts tonight through Saturday night may produce localized flooding && .FORECAST UPDATE... Issued at 912 PM EDT Fri Mar 14 2025 We are most concerned overnight about the intense warm advection and low-level theta-e advection with steady or rising values later tonight. It is important to remember than within these regimes, nocturnal stabilization can be sufficiently offset to maintain intense convection and enough low-level buoyancy for tornadoes. The significance of the tornado threat will largely be modulated by storm mode and storm-scale interactions. The primary threat will be damaging straight-line winds. Latest thinking is intense convection, likely quasi-linear form will reach the Indiana border and progress eastward through the night. Within line breaks and embedded supercells, some tornado threat will exist. This should wane with eastward extent, especially if convection outpaces/overtakes fairly narrow low-level theta-e axis. Nevertheless, even fairly weak convection within intense low-level jet will result in some surface wind gusts exceeding severe criteria, and some potential for isolated significant wind episodes (75+ mph). We urge media partners to focus on communicating the dangers of overnight severe weather and importance of having multiple ways to receive warnings. && .MESOSCALE UPDATE... Issued at 1136 PM EDT Fri Mar 14 2025 We continue to monitor a QLCS that is currently about halfway across Illinois which is producing wind gusts up to 75 mph across the northern half of the state with embedded supercells across the south. Latest WOFs runs continue to highlight the damaging wind threat as this line moves eastward with the hail threat gradually lessening as the near surface instability decreases. The greatest tornado threat will be across southwestern Indiana where the near surface instability and near surface helicity are greatest with an isolated QLCS tornado possible north of I-70. Near surface lapse rates are closer to moist adiabatic, but there isn't a near surface inversion which increases the risk for nocturnal tornadoes, especially with the very strong near surface shear. Dew points are rising just ahead of the line where the surface winds have a slightly more southeasterly component which is creating this narrow axis of higher instability. Overall expectations is to see widespread damaging wind gusts across western Indiana starting around 130AM with isolated tornadoes and large hail. The tornado threat remains conditional with the greater threat south and west of the forecast area. The threat then will gradually decrease as the line moves eastward with confidence in the severity dropping towards Indianapolis. In addition to the severe threat gradient winds will continue to increase as the LLJ ramps up with current gusts already in the 40-45 mph range && .SHORT TERM (This evening through Saturday night)... Issued at 307 PM EDT Fri Mar 14 2025 ***SEVERE WEATHER LATE TONIGHT AND EARLY SATURDAY*** ***STRONG GRADIENT WIND GUSTS THIS EVENING THROUGH SATURDAY AFTERNOON*** ***CONDITIONAL SEVERE WEATHER RISK LATE SATURDAY*** Wind gusts have ramped up quickly this afternoon as stronger boundary layer flow arrives along with a tightening of the surface pressure gradient ahead of the deep surface low over the central Plains. Gusts have already peaked near 35mph in the Wabash Valley. 18Z temperatures were in the 70s with many locations in line to experience their warmest day of the year so far. Fire danger concerns will remain elevated for the next few hours across the northwest half of the forecast area where gusts are highest. The focus for the short term remains on the aforementioned sub 980mb surface low over the central Plains. This will track northeast into the upper Midwest on Saturday with a secondary wave developing along the trailing boundary in the across the lower Mississippi Valley by Saturday afternoon tracking through the region Saturday evening. Two significant severe events are expected over the next 30 hours; the first across the Missouri and mid Mississippi Valleys late today through the early overnight and the second on Saturday from the Ohio Valley south into Alabama and Mississippi. Central Indiana will catch the tail end of the severe threat late tonight and may get grazed by the northern fringe of the Saturday event. Will discuss both threats for severe storms in tandem below...along with an extended period of strong gradient wind gusts this evening through Saturday which may end by causing the greatest impact locally. SEVERE WEATHER THREAT TONIGHT Pockets of convection are ongoing this afternoon over the Missouri Valley but the main show has not begun yet. That appears to be close to commencing as an increasingly agitated cu field is developing along the dry line over eastern Kansas and Oklahoma. As deeper moisture and instability rapidly advect north into western Missouri ahead of the dry line...expect an eruption of convection that should quickly coalesce into an intense squall line by early evening that will track northeast through Missouri...eastern Iowa and eventually into Illinois. With intense levels of BL shear overlaid with modest instability and a deep but narrow plume of moisture aided by a rapidly strengthening low level jet...all parameters are in a place for a higher end event with all forms of severe weather focused to our southwest over Missouri and Illinois through the evening and into the early overnight. Despite the strong shear and wind profiles...the instability levels will be much lower over the region by the overnight with convection likely diminished in coverage and intensity by the time it moves into the Wabash Valley at 05-06Z. That being said...the severe threat remains more than ample as the low level jet peaks near 75kts over the area and 50-60kt flow is down as low as 2kft AGL. Even weakening convection or showers may be sufficient enough to generate damaging winds as the convection tracks into the area overnight. While the concern is highest for damaging winds to accompany the increasing broken line of convection as it moves into the forecast area...0-1km SRH values remain at 300-400 m2/s2 which is supportive of a threat for isolated tornadoes as well. The greatest risk for a tornado will be across the southwest counties in the lower Wabash Valley where instability and SRH levels will be highest locally. The timing of impacts has slowed with initial convection not expected to reach the Illinois-Indiana border until 05-06Z. Storms will then transition east through the predawn hours continuing to weaken as they do. Expect all convection to be east of the forecast area by daybreak Saturday or shortly after. SEVERE WEATHER THREAT SATURDAY AFTERNOON AND EVENING The overall potential for severe storms has diminished across the forecast area late Saturday afternoon and evening as the greatest risk is expected to align to our south through the Tennessee Valley and into the deep South. Still though...steepening low level lapse rates and lingering SRH values that will be lower than tonight but still sufficient to aid in stronger cell development will be present through the late afternoon and early evening. As was mentioned yesterday though...the renewed surge of low level moisture as the secondary low develops remains slightly out of phase with the better thermodynamics and displaced to our southeast. Ultimately...the risk for a few storms producing damaging winds or perhaps a brief tornado is still there late day focused across the southeast counties...but it remains conditional and isolated. Will be able to employ additional detail by Saturday morning once the overnight convection moves through. STRONG GRADIENT WINDS Gradient winds will be a significant threat this evening into Saturday afternoon. Wind gusts to near 45-50mph will expand from west to east across the forecast area through the evening with the approach of the aforementioned low level jet. Jet winds peak at near 75kts over the region after midnight and may arrive in advance of the convection. This could result in a short period of 1-2 hours immediately ahead of the arrival of the storms where gusts peak even higher in the 50-55mph range. While model soundings hint at a shallow inversion near the surface...do not think that will be enough to impede much of the momentum transfer from within the boundary layer to the surface. Convection may accentuate the winds overnight and after a brief lull with slightly lower gusts Saturday morning...expect winds to pick back up by mid to late morning with 45-50kt flow as low as 1500 feet AGL per model soundings lingering. The potential for scattering of the clouds and more pronounced diurnal heating will promote modest mixing levels through the morning and early afternoon as the remnants of the low level jet lifts north. Combined with a steepening of lapse rates and the presence of drier air aloft within the 800-600mb layer through the middle of the afternoon...expect wind gusts to persist at Advisory levels into Saturday afternoon lingering longest along and north of I-70 as the low level jet retreats. Will maintain peak wind gusts to near 50 mph gradually falling back by late afternoon. May eventually be able to cancel the Wind Advisory earlier in the day Saturday across the southern half of the forecast area as stronger boundary level winds shift north. HYDROLOGIC CONCERNS Locally heavy rain will fall with the convection late tonight then again with the second wave of storms Saturday late day into Saturday night. Precipitable water values are expected to be near climatological maximum for the time of year with the potential for just under 1 inch to around 1.5 inches for most of the area tonight into Saturday night with the heaviest amounts focused over the southeast counties. Considering the antecedent dry conditions and the fast storm motions...especially with the convection late tonight...overall flooding concerns are minimized. Any location that sees an extended period of heavier rainfall rates would be susceptible to localized flooding. BUt more widespread river flooding concerns are not anticipated. Temps...after finishing the day near 80 this afternoon...expect most locations will not drop below 60 tonight. Saturday will be a warm and windy day with 70s across the forecast area. The cold air will arrive steadily Saturday night with lows in the upper 30s and lower 40s. && .LONG TERM (Sunday through Friday)... Issued at 307 PM EDT Fri Mar 14 2025 Sunday... The upper trough will continue to provide forcing across central Indiana. The surface boundary will be largely east of the area by 12Z Sunday, but moisture will linger behind it. The forcing from the upper trough will work with this moisture to bring some rain to the area. Will have mainly chance category PoPs, with the highest PoPs in the morning when forcing is strongest. Colder air will be moving in and may produce some snowflakes with the rain. However, no impact is expected from any snow as temperatures will be above freezing along with a warm ground. Temperatures in the 30s and 40s will be a shock after the warmth of the previous days. ---Rainfall/Flooding Outlook into Sunday--- Forecast rainfall totals have come down a bit, with less than 2 total inches expected. Highest amounts will be in the far southeast. While cannot rule out some rapid onset flooding in any training storms Saturday night (mainly southeast), odds of flooding are low. The ground is able to absorb rain, and river flows are currently low. ---- Monday and Tuesday... Quiet weather is expected with high pressure generally in control. Southwest winds on the back side of the high and in advance of an approaching low pressure system on Tuesday will bring a return to above normal temperatures. Wednesday into Thursday... Another potent low pressure system looks likely around Wednesday. Central Indiana will be on the warm side of the system, so a breezy and warm day is expected Wednesday. Showers and thunderstorms will likely accompany the system's cold front, and if parameters line up, some strong storms may be possible. Behind the front on Thursday, below normal temperatures will return, and some rain chances will linger behind the system. Friday... High pressure will build in behind the system and bring a return to dry conditions with near normal temperatures. && .AVIATION (06Z TAF Issuance)... Issued at 1147 PM EDT Fri Mar 14 2025 Impacts: - Winds 170-200 degrees to 25 knots with gusts to 45 knots and higher possible in severe storms, mainly overnight - MVFR and worse flying conditions at times in convection overnight and today Discussion: A potent low pressure system will lift northeast to Lake this afternoon as a broad upper trough moves into the PLains. This will cause the cold front to get hung up near and or west of the terminals. Return flow off the Gulf and an unstable atmosphere will lead to periods of thunderstorms, some severe overnight, along with windy conditions and deteriorating flying conditions at times through much of the TAF period. && .IND WATCHES/WARNINGS/ADVISORIES... Wind Advisory until 4 PM EDT Saturday for INZ021-028>031-035>049- 051>057-060>065-067>072. && UPDATE...BRB SHORT TERM...Ryan LONG TERM...50 AVIATION...MK
Hazardous weather outlook, Mar 14, 9:57 PM EDT, 3 hours 50 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Indianapolis IN 957 PM EDT Fri Mar 14 2025 INZ021-028>031-035>049-051>057-060>065-067>072-160200- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- 957 PM EDT Fri Mar 14 2025 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Strong wind gusts up to 55 mph are possible overnight. Severe thunderstorms are possible tonight. Damaging wind gusts up to 75 mph are the primary threat, though large hail and a few tornadoes are also possible. Heavy rain and lightning will accompany the storms overnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. A few strong to severe thunderstorms and localized flooding are possible on Saturday, especially east of I-69. Damaging winds will be the main severe threat. Lightning will also be possible. .SPOTTER INFORMATION STATEMENT... Spotter activation is likely late tonight. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 15, 2:04 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Vermillion, Warren | 41 min |
| Mar 15, 2:13 AM EDT | Tornado Warning | IND | Fountain, Parke, Vermillion | 20 min |
| Mar 15, 2:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Putnam, Tippecanoe | 42 min |
| Mar 15, 2:57 AM EDT | Severe Thunderstorm Warning | IND | Boone, Carroll, Clinton, Hamilton, Howard, Montgomery and 2 more | 48 min |
| Mar 15, 3:01 AM EDT | Tornado Warning | IND | Sullivan, Vigo | 29 min |
| Mar 15, 3:12 AM EDT | Severe Thunderstorm Warning | IND | Knox, Sullivan | 48 min |
| Mar 15, 3:38 AM EDT | Severe Thunderstorm Warning | IND | Clay, Daviess, Greene, Knox, Owen, Sullivan | 52 min |
| Mar 15, 3:41 AM EDT | Severe Thunderstorm Warning | IND | Clinton, Howard, Madison, Tipton | 49 min |
| Mar 15, 4:05 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Knox, Martin | 40 min |
| Mar 15, 4:08 AM EDT | Severe Thunderstorm Warning | IND | Hendricks, Marion, Morgan, Owen, Putnam | 37 min |
| Mar 15, 4:09 AM EDT | Tornado Warning | IND | Daviess, Martin | 36 min |
| Mar 15, 4:22 AM EDT | Severe Thunderstorm Warning | IND | Monroe, Morgan, Owen | 23 min |
| Mar 15, 4:30 AM EDT | Tornado Warning | IND | Daviess, Lawrence, Martin | 30 min |
| Mar 15, 4:47 AM EDT | Severe Thunderstorm Warning | IND | Hancock, Hendricks, Johnson, Marion, Morgan, Shelby | 28 min |
| Mar 15, 4:47 AM EDT | Severe Thunderstorm Warning | IND | Jackson, Lawrence, Martin, Monroe | 43 min |
| Mar 15, 4:51 AM EDT | Tornado Warning | IND | Lawrence, Martin, Monroe | 24 min |
| Mar 15, 5:09 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Brown, Decatur, Jackson, Jennings, Monroe | 51 min |
| Mar 15, 5:13 AM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Lawrence, Monroe | 32 min |
| Mar 15, 5:33 AM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Johnson, Rush, Shelby | 42 min |
| Mar 15, 5:50 AM EDT | Severe Thunderstorm Warning | IND | Henry, Rush, Shelby | 25 min |
| Mar 15, 6:23 AM EDT | Special Weather Statement | IND | Randolph | 22 min |
| Mar 15, 7:35 AM EDT | Special Weather Statement | IND | Lawrence, Martin | 25 min |
| Mar 15, 10:59 AM EDT | Special Weather Statement | IND | Martin | 31 min |
| Mar 15, 1:38 PM EDT | Special Weather Statement | IND | Greene | 37 min |
| Mar 15, 2:45 PM EDT | Areal Flood Advisory | IND | Brown, Greene, Hamilton, Hancock, Johnson, Lawrence and 5 more | 3 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.